# SDR BKAA200710003

- Difficulty date: October 16, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N535WM
- Make and model: Mtsbsi MU2B36
- Aircraft serial: 655
- Aircraft time: 11,798 hours
- Engine: Garrtt TPE331*
- System (JASC): 3497 · Navigation System Wiring
- Part: Terminal Block
- Condition: Damaged
- Location: Stick Shaker
- Part time: 11,798 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: P, S
- Precautionary procedure: A

## Discrepancy

PITCH CONTROL JAMMED IN FLIGHT. SLIGHT MOVEMENT UP ABOUT 1 INCH CONTROL TRAVEL. A/C TRIED A FEW TIMES TO PITCH DOWN. A/P AND AVIONICS SWITCH OFF. LANDED WITH POWER CONTROLLING PITCH. T/S FOUND STICK SHAKER ON YOKE GETTING HUNG UP BY TERMINAL BOARD. RESECURED TERMINAL BOARD, OPS CHECK GOOD.
